# SDR AALA2019032109004

- Difficulty date: March 18, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 53,206 hours, 31,429 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 45D31
- Part serial: 2405
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 45,024 hours, 17,644 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN AT THE GATE, AN EICAS MEESSAGE FOR THE NR 1 ENGINE FUEL FILTER CLOG ILLUMINATED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED THE DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-15. OPS TESTED GOOD.
